Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

Is this the effect of Mino?

Recommended Posts

Started taking it 100mg 2 days ago. The first day was ok, yesterday i started feeling lightheaded and had some stomache problems (forced myself to vomit many times). Today the stomache is ok but im still feel very lightheaded. Is this the effect of Mino or is it some cold/flu like symptom? Any treatments? Should i continue taking mino?

thanks

Link to comment
Share on other sites

my derm told me to take 100mg 2 times a day but i couldn't handle it. i got sooooo dizzy. now i take it once a day unless i get a pimple and then i up it to twice. if you can handle it twice a day i'd recommend it. what else are you doing for your acne?

Link to comment
Share on other sites

I started off at 50mg and was on it for several months. It made my stomach hurt and made me really dizzy most of the time I was on it. I am on Spironolactone now, which says it can have the same side effects, but I hope it doesn't. I really don't like feeling like I'm going to pass out during class. You should talk to your derm about lowering your starting dose. Usually they start you low then bump you up.

Link to comment
Share on other sites

i've been taking it for 3 days now and still feel a little dizzy. its not that bad but still am under the effect and my head is a little wuzzy especially when im walking. Im wondering what should i do?

1) Stop all together

2) Personally cut the pill in half? Will the other half go bad? Its just powder inside a shell.

thx

Link to comment
Share on other sites

if you've only been taking it for 3 days i think the dizziness will get better. i do still get dizzy but not nearly as bad and it has really cleared me up. i'm just gonna take it till i don't get pimples anymore and then i'm going to start with retin a micro and ween myself off of the mino.

Link to comment
Share on other sites

You will have a bit of dizzyness. Suck it up. If it doesnt pass then be concerned. This is a good sign in my opinion, shows the medicine is working.

Link to comment
Share on other sites

I would keep taking it to see if the side effects go away. It wouldn't be a good idea to open the capsule. The medication is meant to stay inside. How would you know how much is half anyway? huh.gif

Link to comment
Share on other sites

id say dont worry too much about it if youre only 3 days in. i also experienced the dizzy and lightheaded sensation at the beginning of both of my 2 courses of mino. these symptoms resolved within about a week, so if youre not too ridiculously sick, just try and hang in there. if it persists, then going to your doctor would definitly be a good idea. just as a side note, i did tell my derm about my side effects, and she told me that if they didnt resolve, the dosage could always be reduced. so dont stress too much, theres things that can be done to work around those side effects. good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×